Top answers from doctors based on your search:
Disclaimer

is motrin bad for your liver

A female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Safe: Motrin is reasonably safe with liver issues; it is tylenol (acetaminophen) that you may need to be worried about. The main organs affected by Motrin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Nir Hus
Dr. Nir Hus answered
15 years experience General Surgery
Fever: you need better care in a hospital setting. Go to the ER.
1
1 thank
A 24-year-old female asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Could be: The strenuous coughing has caused a hernia. See a general surgeon or at least your primary doctor to get evaluated. Could also just be a muscle strain ... Read More
2
2 thanks
A 17-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
More the kidneys.: Acetaminophen (Tylenol) tends to affect the liver when taken in doses exceeding 3000mg daily, but the medications you mentioned tend to negatively aff ... Read More
2
2 thanks
A 47-year-old male asked:
Dr. Garland Martin
26 years experience Internal Medicine
Temp: Sounds like a minor viral infection, if it worsens see physician
A 18-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And poss ... Read More
A 28-year-old female asked:
Dr. Mark Kallgren
31 years experience Pain Management
You : You need to give more information! is this your chest, abdomen, scalp, et cetera? Depending on the location, the quality and intensity of the pain, ... Read More
A 39-year-old member asked:
Dr. Tammi Schlichtemeier
30 years experience Pediatrics
Yes: Benadryl (diphenhydramine) is a treatment short term for itching or allergy symptoms. Motrin can have rebound effect if taken long term for headaches ... Read More
2
2 thanks
A 35-year-old female asked:
Dr. Sari Nabulsi
Specializes in Pediatrics
Motrin: Doing Motrin here and here isn't bad. But doing it on regular basis is not good for you baby. You might want to check with your doctor to see if there ... Read More
1
1 thank
A 59-year-old female asked:
Dr. Steven Bowers
32 years experience Internal Medicine
Depends: That would depend on what kind of reaction you are talking about. Need more information.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month